Doctor insights on:
Medicine For Sexual Dysfunction
Sorry but no: "sexual dysfunction" is a pretty vague term which can refer to lack or loss of sex drive (libido), inability to get or stay aroused/erect, inability to orgasm (anorgasmia), and even (undesired) pain w/sexual activity. Unfortunately, there are no over-the-counter medications, herbs, or dietary supplements to diagnose, treat, cure or prevent sexual dysfunction. Instead, go see your family physician. ...Read more
Is it advisable to use peformance enhancing drugs when training and their effect on sexual dysfunction??
No: Almost every performance enhancing drug has adverse long term multi-modal body effects that make the risk of taking them moot. ...Read more
Does isotretenoin cause permenant sexual dysfunction , like in ability to orgasm and dryness ?? Please help as im annoyed as i read so in drug reviews
Here are some ...: The only way to assure if the symptoms are related with drugs is to analyze the detailed info on the onset, degree, duration, evolution, and progress of the concerned Sx after drug use over time with subsequent trial of stopping the possibly blamed drug, and see how your Sx may evolve & resolve. So, work closely with the doctor for timely adjusting and refining the care. ...Read more
Why don't doctors recognize and treat victims of post-ssri sexual dysfunction? Contrary to drug company propaganda, victims are a silenced majority.
Yelling at Doctors: I do not believe this is an appropriate forum for your accusations. The physicians here are here volunteering their time for free; we do not and cannot speak to the specific practice of a physician we do not know. And your accusation is not true of all physicians, including this one. ...Read more
I don't know much about herbal medicine but don't have good insurance. Are there any plant treatments for female sexual dysfunction?
Is the sexual dysfunction I'm experiencing due to previous usage of risperdal and current usage of seroquel (quetiapine)? Also other psychiatric drugs. Solution?
Probably not: I don't think it maybe due to previous usage of Risperdal, very unlikely it is due to Seroquel but other medications may be causing it to some degree. You should openly discuss it with your doctor, as well as ask for other options, like adding Wellbutrin or using Yohimbin, as well as other options, like Viagra, Cialis or Levitra (vardenafil). ...Read more
Which antidepressant drug has less sexual dysfunction side effects: Effexor (venlafaxine) XR or Prozac?
Hard to say: Both agents have sexual dysfunction as potential side effects. Around 20-30% of chances. It depends on individual susceptibility and also it varies upon the dose. So the lower the dose, less the risk . In my experience however, Effexor (venlafaxine) XR would be less prone to cause it than Prozac. ...Read more
Depends on what kind: It's not really possible to answer your question without knowing what kind of sexual dysfunction you mean. Here's a link that lists lots of resources: http://www.Kinseyinstitute.Org/resources/sexlinks.Html#health. You can also go here: http://www.Aasect.Org/ to locate a professional sex therapist or sexuality counselor. ...Read moreSee 1 more doctor answer
Experts make it work: If you go to an expert, the overwhelming odd are that you can be helped. If your doc says, "try some viagra (sildenafil) or androgel" with no other questions, no other evaluations, then you are not dealing with an expert. There are a wide variety of treatments beyond viagra (sildenafil). Stress can be one of the hard to treat causes, but medical issues can be identified and treated with great success. ...Read more
Unrest with sex: Any program designed to root out psychosomatic stress which can lead to sexual dysfunction is worth a try. Ayurvedic medicine and panchakarma address toxins, both internal and external, which may be causing anxiety, poor sleep, disturbed appetite, unhealthy behaviors, etc. Such therapy may re-balance a psychological cause manifesting physically but not address a true physical sexual dysfunction. ...Read moreSee 1 more doctor answer
Sorry: I do not know what pst is but I do know what ssri is. This is a medical issue. There are many psychotropic medications that interfere with your libido. Check with a medical doctor such as a psychiatrist and see if your medication can be changed to something that will allow your libido to function normally. ...Read more
- Talk to a doctor live online for free
- Sexual dysfunction
- Tips to female sexual dysfunction
- Eliminate female sexual dysfunction
- Ask a doctor a question free online
- Is it normal to female sexual dysfunction?
- Female sexual dysfunction vaginismus
- Spinal cause sexual dysfunction
- Erectile dysfunction sexual health
- Medicine for female sexual dysfunction